Items where Subject is "G Mathematical and Computer Sciences > G100 Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type
Number of items at this level: 45.

Article

Borovik, A. V. and Khukhro, E. I. and Myasnikov, A. G. (2003) The Andrews-Curtis conjecture and black box groups. International Journal of Algebra and Computation, 13 (4). pp. 415-436. ISSN 0218-1967

Cutolo, G. and Khukhro, E. I. and Lennox, J. C. and Wiegold, J. and Rinauro, S. and Smith, H. (1997) Finite core-pp-groups. Journal of Algebra, 188 (2). pp. 701-719. ISSN 0021-8693

Ercan, Gulin and Guloglu, Ismail S. and Khukhro, Evgeny (2014) Derived length of a Frobenius-like kernel. Journal of Algebra, 412 . pp. 179-188. ISSN 0021-8693

Hassani, Akbar and Khayaty, Mehdi and Khukhro, E. I. and Praeger, Cheryl E. (1999) Transitive permutation groups with bounded movement having maximal degree. Journal of Algebra, 214 (1). pp. 317-337. ISSN 0021-8693

Khukhro, E. I. (2007) Automorphisms of prime order almost regular in the sense of rank. Doklady Mathematics, 76 (2). pp. 686-688. ISSN 1064-5624

Khukhro, E. I. (1989) Construction of finite p-groups that admit partitions. Siberian Mathematical Journal, 30 (6). pp. 1010-1019. ISSN 0037-4466

Khukhro, E. I. (2002) Finite groups of bounded rank with an almost regular automorphism of prime order. Siberian Mathematical Journal, 43 (5). pp. 955-962. ISSN 0037-4466

Khukhro, E. I. (1978) Finite groups of period pαqβ. Algebra and Logic, 17 (6). pp. 473-482. ISSN 0002-5232

Khukhro, E. I. (1986) Finite p-groups that are close to groups of prime period. Algebra and Logic, 25 (2). pp. 143-153. ISSN 0002-5232

Khukhro, E. I. (2000) Finite soluble and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order. Siberian Mathematical Journal, 41 (2). pp. 373-388. ISSN 0037-4466

Khukhro, E. I. (1976) Fixed points of P-automorphisms of finite P-groups. Algebra and Logic, 14 (6). pp. 417-420. ISSN 0002-5232

Khukhro, E. I. (1987) Hughes problem for finite p-groups. Algebra and Logic, 26 (5). pp. 398-401. ISSN 0002-5232

Khukhro, E. I. (2003) Lie rings with almost regular automorphisms. Doklady Mathematics, 67 (1). pp. 34-35. ISSN 1064-5624

Khukhro, E. I. (1980) Nilpotency of solvable groups admitting a splitting automorphism of prime order. Algebra and Logic, 19 (1). pp. 77-84. ISSN 0002-5232

Khukhro, E. I. (1987) Nilpotent periodic groups with almost-regular automorphism of prime order. Algebra and Logic, 26 (4). pp. 299-310. ISSN 0002-5232

Khukhro, E. I. (1997) On a generalization of the Hughes subgroup. Siberian Mathematical Journal, 38 (6). pp. 1241-1243. ISSN 0037-4466

Khukhro, E. I. (2001) On a question of G. Glauberman about a replacement theorem for finite p-groups. Journal of Algebra, 241 (1). pp. 247-258. ISSN 0021-8693

Khukhro, E. I. (2001) On solvability of lie rings with an automorphism of finite order. Siberian Mathematical Journal, 42 (5). pp. 996-1000. ISSN 0037-4466

Khukhro, E. I. (1989) A comment on periodic compact groups. Siberian Mathematical Journal, 30 (3). pp. 493-496. ISSN 0037-4466

Khukhro, E. I. (2000) p-groups of automorphisms of Abelian p-groups. Algebra and Logic, 39 (3). pp. 207-214. ISSN 0002-5232

Khukhro, E. I. (1978) A solvable group admitting a regular splitting automorphism of prime order is nilpotent. Algebra and Logic, 17 (5). pp. 402-406. ISSN 0002-5232

Khukhro, E. I. and Makarenko, N. Y. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Journal of the London Mathematical Society, 75 (3). pp. 635-646. ISSN 0024-6107

Khukhro, E. I. and Makarenko, N. Yu. (2008) Automorphically-invariant ideals satisfying multilinear identities, and group-theoretic applications. Journal of Algebra, 320 (4). pp. 1723-1740. ISSN 0021-8693

Khukhro, E. I. and Makarenko, N. Yu. (2003) Lie rings with almost regular automorphisms. Journal of Algebra, 264 (2). pp. 641-664. ISSN 0021-8693

Khukhro, E. I. and Mazurov, V. D. (2006) Finite groups with an automorphism of prime order whose centralizer has small rank. Journal of Algebra, 301 (2). pp. 474-492. ISSN 0021-8693

Khukhro, E. I. and Shumyatsky, P. (1999) Bounding the exponent of a finite group with automorphisms. Journal of Algebra, 212 (1). pp. 363-374. ISSN 0021-8693

Khukhro, E. I. and Shumyatsky, P. (2006) Lie algebras with almost constant-free derivations. Journal of Algebra, 306 (2). pp. 544-551. ISSN 0021-8693

Khukhro, E. I. and Smith, H. (1998) Locally finite groups with all subgroups normal-by-(finite rank). Journal of Algebra, 200 (2). pp. 701-717. ISSN 0021-8693

Khukhro, E.I. (2008) Groups with an automorphism of prime order that is almost regular in the sense of rank. Journal of the London Mathematical Society, 77 (1). pp. 130-148. ISSN 0024-6107

Khukhro, Evgeny (2012) Fitting height of a finite group with a Frobenius group of automorphisms. Journal of Algebra, 366 . pp. 1-11. ISSN 0021-8693

Khukhro, Evgeny (2010) Fixed points of the complements of Frobenius groups of automorphisms. Siberian Mathematical Journal, 51 (3). pp. 552-556. ISSN 0037-4466

Khukhro, Evgeny (2011) Nilpotent length of a finite group admitting a frobenius group of automorphisms with fixed-point-free kernel. Algebra and Logic, 49 (6). pp. 551-560. ISSN 0002-5232

Khukhro, Evgeny and Shumyatsky, P. (2011) Nilpotency of finite groups with Frobenius groups of automorphisms. Monatshefte fur Mathematik, 163 (4). pp. 461-470. ISSN 0026-9255

Khukhro, Evgeny and Shumyatsky, P. (2014) On the length of finite factorized groups. Annali di Matematica Pura ed Applicata . ISSN 0373-3114 (In Press)

Khukhro, Evgeny and Shumyatsky, P. (2014) Words and pronilpotent subgroups in profinite groups. Journal of the Australian Mathematical Society, 97 (3). pp. 343-364. ISSN 1446-7887

Makarenko, N. Yu. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with almost regular automorphisms. Journal of Algebra, 277 (1). pp. 370-407. ISSN 0021-8693

Makarenko, N. Yu. and Khukhro, E. I. (2003) Almost solvability of lie algebras with almost regular automorphisms. Doklady Mathematics, 68 (3). pp. 325-326. ISSN 1064-5624

Makarenko, N. Yu. and Khukhro, E. I. (2006) Finite groups with an almost regular automorphism of order four. Algebra and Logic, 45 (5). pp. 326-343. ISSN 0002-5232

Makarenko, N. Yu. and Khukhro, E. I. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Doklady Mathematics, 75 (1). pp. 112-114. ISSN 1064-5624

Makarenko, N. Yu. and Khukhro, E. I. (1996) Nilpotent groups admitting an almost regular automorphism of order four. Algebra and Logic, 35 (3). pp. 176-187. ISSN 0002-5232

Makarenko, N. Yu. and Khukhro, Evgeny (2003) Groups with largely splitting automorphisms of orders three and four. Algebra and Logic, 42 (3). pp. 165-176. ISSN 0002-5232

Makarenko, N.Yu. and Khukhro, E. I. (1998) Lie rings admitting an automorphism of order 4 with few fixed points. II. Algebra and Logic, 37 (2). pp. 78-91. ISSN 0002-5232

Mazurov, V. D. and Khukhro, E. I. (2005) Groups possessing automorphisms of prime orders with centralizers of bounded rank. Doklady Mathematics, 71 (3). pp. 454-456. ISSN 1064-5624

Yue, Shigang and Wei, Hua-Liang and Li, Maozhen and Liang, Qilian and Wang, Lipo (2011) ICNC-FSKD 2010 special issue on computers & mathematics in natural computation and knowledge discovery. Computers and Mathematics with Applications, 62 (7). pp. 2683-2684. ISSN 0898-1221

Book Section

Vilalta-Perdomo, Eliseo Luis (2011) Problem solving in society. In: Encyclopedia of mathematics and society. Salem Press, Pasadena, CA. ISBN 9781587658488, 9781587658440

This list was generated on Thu Nov 27 19:29:49 2014 GMT.